# SDR SWAA2022031550227

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD THRESHOLD TIE DOWN HAS CORROSION ON BOTTOM SIDE / RECIEVED NEW THRESHOLD TIE DOWN PLATE REQ MATERIAL ID MATERIAL TD FOR THRSHOLD TIE DOWN PLATE FOR FWD SIDE OF FWD CARGO PIT IS 4531611-25 IAW OPC 25-52-10-01 A TAG A45140
